bibtype |
J -
Journal Article
|
ARLID |
0381625 |
utime |
20240111140820.5 |
mtime |
20121029235959.9 |
WOS |
000306309900027 |
SCOPUS |
84863854366 |
DOI |
10.1002/asjc.416 |
title
(primary) (eng) |
Alternative Method of Solution of the Regulator Equation: L2 -Space Approach |
specification |
page_count |
5 s. |
media_type |
Internet |
|
serial |
ARLID |
cav_un_epca*0290602 |
ISSN |
1561-8625 |
title
|
Asian Journal of Control |
volume_id |
14 |
volume |
4 (2012) |
page_num |
1150-1154 |
|
keyword |
Output regulation problem |
keyword |
partial differential equations |
author
(primary) |
ARLID |
cav_un_auth*0216347 |
name1 |
Rehák |
name2 |
Branislav |
full_dept (cz) |
Teorie řízení |
full_dept (eng) |
Department of Control Theory |
department (cz) |
TŘ |
department (eng) |
TR |
institution |
UTIA-B |
full_dept |
Department of Control Theory |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
source |
|
cas_special |
project |
project_id |
LG12008 |
agency |
GA MŠk |
country |
CZ |
ARLID |
cav_un_auth*0281712 |
|
abstract
(eng) |
An alternative method for the proof of solvability of the differential equation that is a part of the regulator equation which arises from the solution of the output regulation problem. The proof uses the L2-space based theory of solutions of partial differential equations for the case of the linear output regulation problem. In the nonlinear case, a sequence of linear equations is defined so that their solutions converge to the solution of the nonlinear problem. This is proved using the Banach Contraction Theorem. |
reportyear |
2013 |
RIV |
BC |
num_of_auth |
1 |
mrcbC52 |
4 A 4a 20231122135231.3 |
inst_support |
RVO:67985556 |
permalink |
http://hdl.handle.net/11104/0212051 |
mrcbT16-e |
AUTOMATIONCONTROLSYSTEMS |
mrcbT16-f |
1.360 |
mrcbT16-g |
0.201 |
mrcbT16-h |
4.2 |
mrcbT16-i |
0.00177 |
mrcbT16-j |
0.266 |
mrcbT16-k |
853 |
mrcbT16-l |
164 |
mrcbT16-q |
23 |
mrcbT16-s |
0.679 |
mrcbT16-y |
22.7 |
mrcbT16-x |
1.75 |
mrcbT16-4 |
Q2 |
mrcbT16-B |
18.056 |
mrcbT16-C |
61.864 |
mrcbT16-D |
Q4 |
mrcbT16-E |
Q2 |
arlyear |
2012 |
mrcbTft |
\nSoubory v repozitáři: rehak-0381625.pdf |
mrcbU14 |
84863854366 SCOPUS |
mrcbU34 |
000306309900027 WOS |
mrcbU56 |
textový dokument 126 kB |
mrcbU63 |
cav_un_epca*0290602 Asian Journal of Control 1561-8625 1934-6093 Roč. 14 č. 4 2012 1150 1154 |
|